Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

What causes severe belching?

Apr 2014
User rating for this question
Very Good
Answered by

Practicing since : 2004
Answered : 6304 Questions
My husband is belching a lot He belches even when he doesn't eat of drink anything and this has been going on for about 5 days and I am his wife and it is getting under my skin. He has used TUM, gGALVISCON, PEPTO YYYY@YYYY
Posted Wed, 22 Jan 2014 in General Health
Answered by Dr. Indu Kumar 2 hours later
Brief Answer: Take tab pantoprazole 40 mg OD for six weeks Detailed Answer: Hello Elaine173 Thanks for writing to XXXXXXX Belching may be due to acidity or Gall bladder problem. He need proper clinical examination and investigations. Investigations include routine hemogram,RBS,LFT,RFT,Lipid profile,ultrasound of abdomen,upper GI endoscopy. Belching may be due to Gall bladder calculus also.Ultrasound of abdomen can detect calculus. He should take tablet Pantoprazole 40 mg once daily half hour before food for six weeks.He should continue other drugs which he is taking. He should avoid hot and spicy food. Avoid alcohol and smoking if he take these things. Get well soon. Hope i have answered your query. Further queries are most welcome. Take Care Dr.Indu XXXXXXX
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor